Alert archive / Colorado / Red Flag Warnings in 2008

Red Flag Warning 10, NWS Denver/Boulder, CO

April 29, 200811 counties in Colorado

NWS Denver/Boulder, CO issued this red flag warning at Apr 29, 2008, 8:23 PM MDT for 11 counties in Colorado. It took effect at Apr 30, 2008, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 29, 2008, 8:23 PM MDT (02:23 UTC)
In effect from
Apr 30, 2008, 12:00 PM MDT
Expired
Apr 30, 2008, 7:56 PM MDT
In force
8 hr
Issued by
NWS Denver/Boulder, CO

Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 13 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.4 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2008-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2008-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
4344 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KBOU 300223
RFWBOU

RED FLAG WARNING
NATIONAL WEATHER SERVICE DENVER CO
823 PM MDT TUE APR 29 2008

COZ238>241-243-245>247-301030-
/O.NEW.KBOU.FW.W.0010.080430T1800Z-080501T0200Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
CENTRAL AND SOUTH WELD COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN...
WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...LAKEWOOD...
LONGMONT...AURORA...BRIGHTON...CITY OF DENVER...
DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON...
PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR...
EATON...FORT LUPTON...GREELEY...ROGGEN...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER
823 PM MDT TUE APR 29 2008

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT WEDNESDAY. 

SOUTHWEST WINDS OF 10 TO 25 MPH WITH GUSTS TO 35 MPH WILL DEVELOP
ALONG THE I-25 CORRIDOR AND ACROSS THE PALMER DIVIDE WEDNESDAY
AFTERNOON. IN ADDITION...RELATIVE HUMIDITY WILL DROP TO 8 TO 15
PERCENT. THE COMBINATION OF GUSTY WINDS...LOW HUMIDITY AND DRY
FINE FUELS WILL CREATE CRITICAL FIRE CONDITIONS WEDNESDAY
AFTERNOON.

A STRONG COLD FRONT WILL DROP SOUTH ACROSS NORTHEAST COLORADO
WEDNESDAY EVENING BRINGING GUSTY NORTH WINDS AND MUCH HIGHER
HUMIDITIES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE
OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

$$
4 follow-up statements
000 
WWUS85 KBOU 300244 CCA
RFWBOU

RED FLAG WARNING...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
823 PM MDT TUE APR 29 2008

COZ238>241-243-245>247-301030-
/O.COR.KBOU.FW.W.0010.080430T1800Z-080501T0200Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
CENTRAL AND SOUTH WELD COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN...
WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...LAKEWOOD...
LONGMONT...AURORA...BRIGHTON...CITY OF DENVER...
DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON...
PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR...
EATON...FORT LUPTON...GREELEY...ROGGEN...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER
823 PM MDT TUE APR 29 2008

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT WEDNESDAY FOR 
THE I-25 CORRIDOR AND ACROSS THE PALMER DIVIDE FOR GUSTY WINDS AND 
LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT WEDNESDAY. 

SOUTHWEST WINDS OF 10 TO 25 MPH WITH GUSTS TO 35 MPH WILL DEVELOP
ALONG THE I-25 CORRIDOR AND ACROSS THE PALMER DIVIDE WEDNESDAY
AFTERNOON. IN ADDITION...RELATIVE HUMIDITY WILL DROP TO 8 TO 15
PERCENT. THE COMBINATION OF GUSTY WINDS...LOW HUMIDITY AND DRY
FINE FUELS WILL CREATE CRITICAL FIRE CONDITIONS WEDNESDAY
AFTERNOON.

A STRONG COLD FRONT WILL DROP SOUTH ACROSS NORTHEAST COLORADO
WEDNESDAY EVENING BRINGING GUSTY NORTH WINDS AND MUCH HIGHER
HUMIDITIES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE
OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KBOU 300957
RFWBOU

RED FLAG WARNING
NATIONAL WEATHER SERVICE DENVER CO
357 AM MDT WED APR 30 2008

COZ238>241-243-245>247-301800-
/O.CON.KBOU.FW.W.0010.080430T1800Z-080501T0200Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
CENTRAL AND SOUTH WELD COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
357 AM MDT WED APR 30 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS ALONG THE
FRONT RANGE AND PALMER DIVIDE...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING. 

SOUTHWEST WINDS OF 10 TO 20 MPH WITH A FEW GUSTS IN THE 25 TO 30
MPH RANGE WILL DEVELOP ALONG THE I-25 CORRIDOR AND ACROSS THE
PALMER DIVIDE WEDNESDAY AFTERNOON. IN ADDITION...RELATIVE HUMIDITY
WILL DROP TO 8 TO 15 PERCENT. THE COMBINATION OF GUSTY WINDS...LOW
HUMIDITY AND DRY FINE FUELS WILL CREATE CRITICAL FIRE CONDITIONS
WEDNESDAY AFTERNOON.

A STRONG COLD FRONT WILL DROP SOUTH ACROSS NORTHEAST COLORADO
WEDNESDAY EVENING BRINGING GUSTY NORTH WINDS AND MUCH HIGHER
HUMIDITIES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE
OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KBOU 301941
RFWBOU

RED FLAG WARNING
NATIONAL WEATHER SERVICE DENVER CO
141 PM MDT WED APR 30 2008

COZ238>241-243-245>247-010200-
/O.CON.KBOU.FW.W.0010.000000T0000Z-080501T0200Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
CENTRAL AND SOUTH WELD COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN...
WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...LAKEWOOD...
LONGMONT...AURORA...BRIGHTON...CITY OF DENVER...
DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON...
PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR...
EATON...FORT LUPTON...GREELEY...ROGGEN...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER
141 PM MDT WED APR 30 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING FOR FRONT RANGE AND PALMER DIVIDE FOR GUSTY WIND 
AND LOW HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

SOUTHWEST WINDS OF 10 TO 20 MPH WITH SOME GUSTS TO 30 MPH WILL
OCCUR ALONG THE I-25 CORRIDOR AND ACROSS THE PALMER DIVIDE THIS
AFTERNOON. IN ADDITION...RELATIVE HUMIDITY READINGS WILL HOVER
AROUND 10 PERCENT. THE COMBINATION OF GUSTY WINDS...LOW HUMIDITY
AND DRY FINE FUELS WILL CREATE CRITICAL FIRE CONDITIONS THIS 
AFTERNOON AND EARLY EVENING.

A STRONG COLD FRONT WILL DROP SOUTH ACROSS NORTHEAST COLORADO
THIS EVENING BRINGING GUSTY NORTH WINDS AND MUCH HIGHER
HUMIDITIES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE
OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

$$
LESZCYNSKI
000 
WWUS85 KBOU 010156
RFWBOU

RED FLAG WARNING
NATIONAL WEATHER SERVICE DENVER CO
756 PM MDT WED APR 30 2008


COZ238>241-243-245>247-010300-
/O.CAN.KBOU.FW.W.0010.000000T0000Z-080501T0200Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
CENTRAL AND SOUTH WELD COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN...
WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...LAKEWOOD...
LONGMONT...AURORA...BRIGHTON...CITY OF DENVER...
DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON...
PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR...
EATON...FORT LUPTON...GREELEY...ROGGEN...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER
756 PM MDT WED APR 30 2008

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE RED FLAG
WARNING. 

TEMPERATURES HAVE BEGUN COOLING OFF FOR THE EVENING...REDUCING THE
THREAT OF EXTREME FIRE BEHAVIOR. A STRONG COLD FRONT WILL MOVE
OVER NORTHEAST COLORADO TONIGHT...BRINGING COOLER TEMPERATURES AND
A GOOD CHANCE OF PRECIPITATION TO THE REGION THROUGH THURSDAY AND
THURSDAY NIGHT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Apr 29, 2:41 PM MDT, 5 hours 42 minutes earlier.

Area forecast discussion, Apr 29, 2:41 PM MDT, 5 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
241 PM MDT TUE APR 29 2008

SHORT TERM...WE HAVE YET TO SEE RED FLAG CONDITIONS ON THE PLAINS
THIS AFTERNOON...AS OF 2PM HUMIDITIES HAVE DROPPED TO 10 PERCENT AT
SEVERAL STATIONS...BUT WINDS HAVE ONLY GUSTED INTO THE HIGH TEENS.
WITH MAX HEATING STILL A COUPLE OF HOURS AWAY...WILL LIKELY SEE WIND
GUSTS REACH THE MID 20S BRIEFLY...SO WILL LEAVE RED FLAG WARNING IN
THE FORECAST UNTIL 8PM.

DRY AND STABLE AIR TONIGHT...BUT THE TROUGH APPROACHES.  BY 12Z IT
WILL BE OVER IDAHO.  WEDNESDAY THE TROUGH WILL DIG SLIGHTLY TO UTAH
AND WESTERN WYOMING AND THERE WILL BE WEAK UPWARD FORCING THROUGH
THE DAY...INCREASING ALONG THE WYOMING BORDER LATER IN THE
AFTERNOON.  WILL LEAVE THE 10 PERCENT POPS ACROSS THE NORTHERN
COUNTIES...A FEW TSTMS WILL BE POSSIBLE IN THE LATE AFTERNOON
HOURS...AND IT AGREES WITH SPC AND CHEYENNE.

A LEE TROUGH WILL INTENSIFY IN EASTERN COLORADO WEDNESDAY...WITH
WINDS SWITCHING FROM SOUTHWESTERLY TO WESTERLY THEN NORTHERLY BY
EARLY EVENING AS COLDER AIR SURGES IN FROM WYOMING.  IN THE
PREFRONTAL PERIOD IN THE EARLY AFTERNOON WE WILL BE WATCHING FOR
ANOTHER BOUT OF POSSIBLE RED FLAG CONDITIONS.  AGAIN HUMIDITIES WILL
BOTTOM BELOW 10 PERCENT...BUT WINDS MAY FALL SHORT...AND WHEN COLDER
AIR SURGES IN LATER IN THE AFTERNOON THE HUMIDITIES WILL BE
RECOVING.  FOR NOW A RED FLAG WATCH DOES NOT LOOK NECESSARY SO WILL
LET NEXT SHIFTS GET A LOOK AT NEW DATA.

LONG TERM...MODELS HAVE INCREASING SOUTHWESTERLY FLOW ALOFT
WEDNESDAY EVENING...THEN THE UPPER TROUGH AXIS MOVES ACROSS THROUGH
EARLY THURSDAY AFTERNOON.  AT 18Z THURSDAY...MODELS SHOW THE UPPER
LEVEL CIRCULATION FROM SOUTH CENTRAL WYOMING INTO NORTHWESTERN
NEBRASKA.  THE ECMWF ALSO HAS THE CLOSED FEATURE A BIT NORTH FROM
PREVIOUS RUNS.  IT HAS THE CLOSED LOW MORE OVER WEST CENTRAL
NEBRASKA AT 18Z THURSDAY.  SO THEY ARE ALL FAIRLY CLOSE ON THE
LOCATION.  THE QG VERTICAL VELOCITY FIELDS HAVE UPWARD MOTION FOR
THE FORECAST AREA WEDNESDAY NIGHT THROUGH NOON THURSDAY.  THE
BEST/STRONGEST UPWARD MOTION IS TO OUR NORTH.  BY 18Z THURSDAY AND
ONWARD...DECENT DOWNWARD MOTION IS PROGGED...CONTINUING THROUGH
FRIDAY EVENING.  MODELS NOW SHOW THE SURFACE CYCLONE OVER EAST
CENTRAL COLORADO/WEST CENTRAL KANSAS WEDNESDAY EVENING.  THE
BOUNDARY LAYER FLOW IS NORTHERLY WEDNESDAY EVENING UNTIL ABOUT
06Z/09Z...THEN ITS ALL NORTHWESTERLY FOR THE PLAINS AND FOOTHILLS
THE REST OF THE NIGHT...THURSDAY...THURSDAY NIGHT...AND FRIDAY.
FOR MOISTURE...WEDNESDAY EVENING STARTS OUT FAIRLY DRY.  THE
MOISTURE INCREASES BY LATE EVENING.  THE MOISTURE IS BEST AROUND 09Z
...DEEPEST OVER THE MOUNTAINS.  BY MID THURSDAY MORNING...THE PLAINS
ARE DRYING OUT IN THE LOWER LEVELS WITH SOME MOISTURE IN THE MID AND
UPPER LEVELS THROUGH THE REST OF THE DAY.  THE MOUNTAINS ARE MORE
MOIST THROUGH THE DAY THURSDAY BUT ITS NOT VERY DEEP.  FOR THURSDAY
NIGHT INTO FRIDAY MORNING THE EASTERN BORDER AREA HAS SOME WRAP
AROUND MOISTURE...THE REST OF THE PLAINS ARE QUITE DRY IN THE LOWER
AND MID LEVELS.  MOISTURE LINGERS IN THE MOUNTAINS THURSDAY NIGHT
INTO FRIDAY AFTERNOON BEFORE DRYING OUT THERE TOO.  THERE IS A BIT
OF A THETA-E AXIS OVER THE FORECAST AREA EARLY WEDNESDAY EVENING...A
BIT OF CAPE TOO.  MORE INSIGNIFICANT THAN YESTERDAYS MODELS
INDICATED.  BY MID EVENING THE NEW AIRMASS MOVES ACROSS THE FORECAST
AREA ENDING THE THREAT OF CONVECTION.  MODELS ARE TRENDING SLOWLY
NORTHWARD WITH THE UPPER CIRCULATION OVER THE LAST SEVERAL RUNS SO
WILL NEED TO PEAR BACK THE POPS A BIT FOR THE FOOTHILLS AND PLAINS.
WILL GO WITH CHANCES THERE.  THE BEST WINDOW FOR PLAINS POPS IS
LATE WEDNESDAY EVENING THROUGH ABOUT MID MORNING THURSDAY.  AFTER
THAT WILL DECREASES PLAINS POPS IN APPROPRIATE AREAS FOR DRYING AND
DOWNSLOPING. IN THE MOUNTAINS...WILL KEEP LIKELY POPS GOING FROM
LATER WEDNESDAY NIGHT THROUGH THURSDAY NIGHT.  THERE IS ACTUALLY
SOME OROGRAPHIC ENHANCEMENT PROGGED THURSDAY AFTERNOON AND NIGHT
HOWEVER THE MOISTURE IS NOT VERY DEEP.  NO HIGHLIGHTS IN THE
MOUNTAINS.  FOR TEMPERATURES...THURSDAYS HIGHS ARE STILL 15 TO 20 C
COLDER THAN WEDNESDAYS.  FRIDAYS HIGHS WARM UP 1-4 C FROM
THURSDAYS.  FOR THE LATER DAYS...SATURDAY THROUGH TUESDAY...MODELS
HAVE WEAK ZONAL FLOW TO WEAK TROUGHING OVER THE FORECAST AREA.
TEMPERATURES STILL LOOK TO BE A BIT BELOW SEASONAL NORMALS.  TRYING
TO PIN-POINT MINOR POPS HERE AND THERE SEEMS TO BE A FUTILE EFFORT.

AVIATION...VFR THROUGH WEDNESDAY.  WINDS WILL BE SOUTHERLY TONIGHT...
THEN TURNING WESTERLY WEDNESDAY.  A COLD FRONT WILL DROP ACROSS THE
AREA WEDNESDAY EVENING WITH A NORTHERLY WIND DEVELOPING.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FOR VERY LOW
HUMIDITIES AND GUSTY WINDS FOR THE PLAINS (ZONES 238 THROUGH 251)
FROM 20Z THIS AFTERNOON THRU 02Z THIS EVENING.

&&
RTG/RJK
Hazardous weather outlook, Apr 29, 11:05 AM MDT, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1105 AM MDT TUE APR 29 2008

COZ030>051-301200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1105 AM MDT TUE APR 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

LOW HUMIDITIES AND AFTERNOON WINDS WILL BE THE ISSUE FOR FIRE
WEATHER INTERESTS TODAY.  A RED FLAG WARNING REMAINS IN EFFECT FROM
NOON TO 8PM TODAY...WITH THE MOST INTENSE CONDITIONS EXPECTED
BETWEEN 3PM AND 6PM.  SOUTH WINDS WILL INCREASE A BIT ON THE PLAINS
TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY AFTERNOON A LEE SURFACE TROUGH WILL INTENSIFY IN EAST
CENTRAL COLORADO AS AN UPPER TROUGH MOVES ACROSS THE COLORADO AND
WYOMING BORDER THROUGH THE DAY. A COMBINATION OF LOW HUMIDITIES AND
GUSTY WEST SURFACE WINDS MAY AGAIN RAISE THE FIRE THREAT WEDNESDAY
AFTERNOON...BUT WIND SPEEDS LOOK MARGINAL.

A STORM WILL BRING A CHANCE OF PRECIPITATION TO ALL THE FORECAST
AREA THURSDAY AND THURSDAY NIGHT.  THURSDAYS HIGH TEMPERATURES LOOK
ABOUT 35 DEGREES COLDER THAN WEDNESDAYS.   FOR FRIDAY THROUGH
MONDAY...TEMPERATURES WILL MODERATE SOMEWHAT...BUT REMAIN COOLER
THAN NORMAL ALONG WITH A SLIGHT CHANCE OF AFTERNOON OR EVENING
SHOWERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

GLANCY/RJK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 4:50 PM MDTWinter Storm WarningBOUBoulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more47 hr

Nearby

Red Flag Warnings in Colorado, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.